# SDR 09212005C

- Difficulty date: September 19, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N60MJ
- Make and model: Beech 1900D
- Aircraft serial: UE60
- Aircraft time: 20,116 hours, 31,109 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Part number: E305WDM
- Condition: Failed
- Location: Bleed Air
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DUAL ENVIROMENTAL FAIL. T/O ABORTED AT 50 KNOTS.  PERFORMED OPS CHECK OF RIGHT TEST VALVE OPS CHECKED GOOD.  CLEANED LEFT PNEUMATIC BLEED TEST SWITCH E305WDM, OPS CHECK GOOD.
